# SDR 07FDEA02944

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A53973612204
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ATTACHMENT FITTING FOR CROSSBEAM C62.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
